Home 2005 2003

2 0 0 4

Regular articles:
abstract download D.E. Pelinovsky and Yu. A. Stepanyants, Convergence of Petviashvili's iteration method for numerical approximation of stationary solutions of nonlinear wave equations, SIAM J. Numer. Anal. 42, 1110-1127 (2004)
abstract download D.E. Pelinovsky and J. Yang, Parametric resonance and radiative decay of dispersion-managed solitons, SIAM J. Appl. Math. 64 1360-1382 (2004)
abstract download D.E. Pelinovsky, A.A. Sukhorukov, and Yu. S. Kivshar, Bifurcations and stability of gap solitons in periodic potentials, Phys. Rev. E 70 036618 (2004)
abstract download D.E. Pelinovsky, P.G. Kevrekidis, D.J. Frantzeskakis, and V. Zharnitsky, Hamiltonian averaging for solitons with nonlinearity management, Phys. Rev. E 70, 047604 (2004)